# SDR UIEA2011102100614

- Difficulty date: September 28, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM, BS 1518, LBL 30.  REMOVED CORROSION, FOUND OUT OF LIMITS. CUT OUT DAMAGE AND ACCOMPLISHED REPAIR.
